New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

lusk
Regular Member


Date Joined Dec 2005
Total Posts : 27
   Posted 5/29/2007 5:03 PM (GMT -7)   
does anyone know if lexapro needs to be adjusted with the changing seasons?  i seem to feel a little worse than usual and last time this happened was when it went from warm to cold and they increased my dose and it seemed to help.  does it need to be increased again or decreased?  any advice would be great thanks.

pinkbutterfly
Regular Member


Date Joined Apr 2007
Total Posts : 21
   Posted 5/30/2007 12:27 AM (GMT -7)   
Hey Lusk, I wish I could help you out on this but I can't give you any clear answers as far as increase or not. The only thing I can tell you is my experience w/Lexapro. After being placed on it several months ago, I began to feel better - for awhile. It never fully made my depression go away, but it did make some what of a difference. After several months, I slipped into a dark depression. I continued the meds hoping it would soon cease the darkness of depression. Unfortunately it didn't. I had no choice but to go back to the doctor. I was placed on Effexor XR and i'm glad. This took place only a few weeks ago and the depth of my depression is lifting all the time.

I wish I could give you a more concrete answer as to your question. Maybe talking to your dr. about your concern is your best bet??? Best of luck on your finding your answer. Keep us posted.
Pink
Pinkbutterfly
 
Severe Depression/Social Anxiety/Panic attacks
"Laughing is good exercise. It's like jogging on the inside"


ShynSassy
Veteran Member


Date Joined Dec 2005
Total Posts : 3036
   Posted 5/30/2007 5:21 AM (GMT -7)   
Hi Lusk
I have not heard of the meds being adjusted like that..you really need to talk to your doctor about it and see what they can do.
I would worry about decreasing the meds after taking a higher dosage for so long...


Shy
Mod- Depression

Chronic Depression, Panic Attacks,Anxiety Attacks,Anorexia
Meds I have taken throughout the years:Wellbutrin,Tranxene,Paxil,Prozac,Valium,
Currently taking none.
www.healingwell.com/donate


www.myspace.com/ShynSassy315

"I am woman,hear me roar one day and cry the next!!!"

New Topic Post Reply Printable Version
Forum Information
Currently it is Tuesday, December 06, 2016 1:00 PM (GMT -7)
There are a total of 2,733,634 posts in 301,137 threads.
View Active Threads


Who's Online
This forum has 151273 registered members. Please welcome our newest member, minniemighty.
391 Guest(s), 14 Registered Member(s) are currently online.  Details
Celeste15, Uniandra, Gemlin, klondiker, Girlie, minniemighty, Rhaina, jabele, ChickNorris, pmm73, panicgirly, dbwilco, quincy, minnietoty


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer